# SDR CA070724008

- Difficulty date: July 24, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cvac 34030
- Aircraft time: 63,174 hours
- Engine: Allsn 501D13D
- Propeller: Hamstd 54H60
- System (JASC): 7410 · Ignition Power Supply
- Part: Relay
- Part number: AH720
- Condition: Damaged
- Location: Ignition Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE FAILED TO START DUE TO NO IGNITION.  FOUND IGNITION RELAY P/N AH720 S/N CN-90127 FOUND CONNECTOR SEPARATED FROM BODY OF RELAY.    RELAY REPLACED AND ENGINE GROUND RUN SERVICEABLE. (TC NR 20070724008)
